MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRM-600
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".This record is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported left side rupture and "hole non-specific." device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4; b5; b6; d6b; h6.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.3, h.6 device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed broken device assessed as unidentified (tear) opening.A workmanship was observed not related to the complaint for a split in patch observed event.A further investigation is requested to analyze the split in patch observed.As per the investigation procedure, creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Healthcare professional reported "rupture".Healthcare professional reported "ruptured implant after car accident".This record is for the left side.Device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: b5, d4, d9, h3, h4, h6.
 
Event or Problem Description
Healthcare professional reported "rupture".Healthcare professional later reported left side rupture and "hole non-specific." healthcare professional later reported "ruptured implant after car accident".Device has been explanted.
 
Additional Manufacturer Narrative
Further investigation: the review of the documentation associated to the manufacturing process indicates that all devices involved in this work order were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.According to the device analysis performed in the laboratory was observed split (ss) in patch area, it is out of specification per qa199.04.The event of rupture was observed, therefore, the reported event was confirmed, however, this workmanship has not relation to reported complaint.A review of the current risk documents pfmea-silicone filled bi and sizer assy rev.8.0 was performed, and the event of split in patch is a known event, for which current process controls and inspections are established to reduce the incidence of this defect.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with split in patch will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.
 
Event or Problem Description
Healthcare professional reported left side rupture.The device has been explanted.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21874082
Report Number9617229-2025-06528
Device Sequence Number15420087
Product Code FTR
UDI-Device Identifier10888628007185
UDI-Public(01)10888628007185(10)2949139(11)160823(17)210723
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2021
Device Catalogue NumberSRM-600
Device Lot Number2949139
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer07/29/2025
08/28/2025
09/22/2025
10/08/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date08/19/2025
09/15/2025
10/02/2025
10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight80 KG